# SDR USAA2011071400006

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 55,991 hours, 38,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 6545819U45
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - CRACK ON NOSE LANDING GEAR ATTACH BEAM GUSSET ON AFT SIDE AT BS 250, BL 0.  REPLACED NOSE LANDING GEAR ATTACH BEAM GUSSET IAW B737 SRM 51-40-02.
